# SDR SWAA2024042668688

- Difficulty date: March 29, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW STA 767 TO STA 787 AT LEVEL STR 26R AND WL 153.5 AFT CARGO COMPARTMENT 2024-217760<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW STA 767 TO STA 787 AT LEVEL STR 26R AND WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW STA 767 TO STA 787 AT LEVEL STR 26R AND WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. VERIFIED;[03] CORRECTED STEP ABOVE  REPLACED ANGLE AND FASTENERS LOCATED BTW STA 767 TO STA 787 AT LEVEL STR 26R AND WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. RII VERIFIED
